# SDR AUS20031186

- Difficulty date: November 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: L106LA0
- Condition: Unserviceable
- Location: Propeller
- Part time: 4,190 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE PROPELLER BLADE FAULTY.  LIMITED INFORMATION PROVIDED.
